# SDR ASAA2019071230005

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 26,378 hours, 8,455 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P9591
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 7,138 hours, 13,889 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP IS AT OR ABOVE THE 605 DEGREE THRESHOLD.   GROUNDED - YES. REMOVED AND REPLACED APU ASSY IN REF TO AMM 49-11-00-4100-803 OPS AND LEAK CK GOOD.
